Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Using IUD, have brown spotting, light periods, dizziness, fatigue, not pregnant. What else could it be?

Hi, I was wondering what s going on with me. IV been on the IUD for three years now, and the past month onelce or twice a week IV been spotting a brown bloody discharge , since I got the IUD I had a light period maybe every 6months that lasted one or two day till the next month. IV been getting dizzy and IV also been tired as well. Iv thought maybe I was pregnant but iv took a home pregnancy test two days ago. I was wondering if I m not pregnant what could it be?
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
IUD's are of many types it is of copper containing IUD's, hormone containing ones.
Since you are not pregnant as per your home pregnancy test. It may be due to inherent hormonal imbalance or naturally occuring hormonal imbalances.
Even though you have IUD in place, your regular ovulation cycle is not that much disturbed meaning you will be ovulating for which cyclic hormonal secretion will be occuring
These hormonal changes may cause discharges which may appear to be caused without no reason.
If the problem persists and cause serious inconvinence you may consult your gync. She may prescribe drugs to regularize bleeding
Answered: Mon, 27 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor